# SDR FDEA201502070468

- Difficulty date: February 7, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Part number: 113N10503
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, TE CAVITY BETWEEN MLG SUPPORT FITTING & UPPER WING SKIN SHIM MIGRATED AT IRSS 310.  REPAIRED IAW EA F-5740-T0313756 PT1.  REPAIR IS MAJOR.
